# SDR QXEA0001033

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER FLOORBEAM AT FRAME 4900,  IS CORRODED BELOW PANEL 37AA AT CAMLOCK . REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5 AND SRM 53-01-01, PAGE 6.
